# SDR UALA2012032201824

- Difficulty date: March 21, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,581 hours, 9,428 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR 2R, NO SMOKE.  FOUND PLASTIC BUGS BURNT IN WARMING OVEN W31 CAUSED BURNING ODOR IN THE DOOR 2 AREA.  REMOVED BUGS FROM OVEN.  NEED TO CLEAN DEBRIS IN THE OVEN OR REPLACE ITSELF.  CONSULTED WITH TOMC AND DEACTIVATED W31 OVEN PER MEL PROC.  CREW ALSO CONFIRMED THE SITUATION AND READY TO FLIGHT.  CLEANED W31 WARMER OVEN AND INSTALLED OVEN RACK ASY., OP'S CK W31. NO SMELL NOTED ON GROUND.
